# SDR C2XA00IA019

- Difficulty date: January 25, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145
- Aircraft serial: 145116
- System (JASC): 3350 · Emergency Lighting
- Part: Controller
- Part number: 7287103503
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE EMERGENCY LIGHTS WERE STUCK ON.  MAINTENANCE REMOVED AND REPLACED THE CABIN LIGHTING CONTROL MODULE, AND THE ARICRAFT WAS APPROVED FOR RETURN TO SERVICE  (M)
